View More View Less
  • 1 Please ask the editor of the journal.
  • 2 Laboratoire de Probabilités UMR 7599, Université Paris VI, Laboratoire de Statistique Théorique et Appliquée 4, Place Jussieu, F-75252 Paris Cedex 05, France
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • CAMERON, R. H. and MARTIN, W. T., The Wiener measure of Hilbert neighborhoods in the space of real continuous functions, J. Math. Phys. Mass. Inst. Tech. 23 (1944), 195-209. MR 6, 132a

    'The Wiener measure of Hilbert neighborhoods in the space of real continuous functions ' () 23 J. Math. Phys. Mass. Inst. Tech. : 195 -209.

    • Search Google Scholar
  • CHUNG, K. L., On the maximum partial sums of sequences of independent random variables, Trans. Amer. Math. Soc. 64 (1948), 205-233. MR 10, 132b

    'On the maximum partial sums of sequences of independent random variables ' () 64 Trans. Amer. Math. Soc. : 205 -233.

    • Search Google Scholar
  • CSÁKI, E., A relation between Chung's and Strassen's laws of the iterated logarithm, Z. Wahrsch. Verw. Gebiete 54 (1980), 287-301. MR 82d:60052

    'A relation between Chung's and Strassen's laws of the iterated logarithm ' () 54 Z. Wahrsch. Verw. Gebiete : 287 -301.

    • Search Google Scholar
  • CSÁKI, E., Some limit theorems for empirical processes, Recent Advances in Statistics and Probability (Proc. 4th IMSIBAC, ed. by J. P. Vilaplana and M. L. Puri), VSP, Utrecht, 1994, 247-254.

    Some limit theorems for empirical processes Recent Advances in Statistics and Probability , () 247 -254.

    • Search Google Scholar
  • KUELBS, J. and LI, W.V., Metric entropy and the small ball problem for Gaussian measures, J. Funct. Anal. 116 (1993), 133-157. MR 94j:60078

    'Metric entropy and the small ball problem for Gaussian measures ' () 116 J. Funct. Anal. : 133 -157.

    • Search Google Scholar
  • KUELBS, J. and LI, W.V., Small ball estimates for Brownian motion and the Brownian sheet, J. Theoret. Probab. 6 (1993), 547-577. MR 94h:60121

    'Small ball estimates for Brownian motion and the Brownian sheet ' () 6 J. Theoret. Probab. : 547 -577.

    • Search Google Scholar
  • KUELBS, J., LI, W. V. and SHAO, Q.-M., Small ball probabilities for Gaussian processes with stationary increments under Hölder norms, J. Theoret. Probab. 8 (1995), 361-386. MR 96b:60096

    'Small ball probabilities for Gaussian processes with stationary increments under Hölder norms ' () 8 J. Theoret. Probab. : 361 -386.

    • Search Google Scholar
  • ACOSTA, A. DE, Small deviations in the functional central limit theorem with applications to functional laws of the iterated logarithm, Ann. Probab. 11 (1983), 78-101. MR 84m:60038

    'Small deviations in the functional central limit theorem with applications to functional laws of the iterated logarithm ' () 11 Ann. Probab. : 78 -101.

    • Search Google Scholar
  • ANDERSON, T.W., The integral of a symmetric unimodular function over a symmetric convex set and some probability inequalities, Proc. Amer. Math. Soc. 6 (1955), 170-176. MR 16, 1005a

    'The integral of a symmetric unimodular function over a symmetric convex set and some probability inequalities ' () 6 Proc. Amer. Math. Soc. : 170 -176.

    • Search Google Scholar
  • BALDI, P. and ROYNETTE, B., Some exact equivalents for the Brownian motion in Hölder norm, Probab. Theory Related Fields 93 (1992), 457-484. MR 94a:60117

    'Some exact equivalents for the Brownian motion in Hölder norm ' () 93 Probab. Theory Related Fields : 457 -484.

    • Search Google Scholar
  • BERTHET, P., Inner rates of clustering to Strassen type sets by increments of empirical and quantile processes, Stoch. Proc. Appl. (to appear).

    'Inner rates of clustering to Strassen type sets by increments of empirical and quantile processes ' () Stoch. Proc. Appl .

    • Search Google Scholar
  • CSÖRGÖ, M. and HORVÁTH, L., Weighted approximations in probability and statistics, Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, John Wiley & Sons, Ltd., Chichester, 1993. MR 94c:60060

    Weighted approximations in probability and statistics , ().

  • CSÖRGÖ, M., SHAO, Q.-M. and SZYSZKOWICZ, B., A note on local and global functions of a Wiener process and some Rényi-type statistics, Studia Sci. Math. Hungar. 26 (1991), 239-259. MR 93i:60078

    'A note on local and global functions of a Wiener process and some Rényi-type statistics ' () 26 Studia Sci. Math. Hungar. : 239 -259.

    • Search Google Scholar
  • DEHEUVELS, P. and MASON, D. M., Random fractal functional laws of the iterated logarithm, Studia Sci. Math. Hungar. 34 (1998), 89-100.

    'Random fractal functional laws of the iterated logarithm ' () 34 Studia Sci. Math. Hungar. : 89 -100.

    • Search Google Scholar
  • DONSKER, M. D. and VARADHAN, S. R. S., On laws of the iterated logarithm for local times, Comm. Pure Appl. Math. 30 (1977), 707-753. MR 57 #1667

    'On laws of the iterated logarithm for local times ' () 30 Comm. Pure Appl. Math. : 707 -753.

    • Search Google Scholar
  • KHATRI, C.G., On certain inequalities for normal distributions and their applications to simultaneous confidence bounds, Ann. Math. Statist. 38 (1967), 1853-1867. MR 36 #3452

    'On certain inequalities for normal distributions and their applications to simultaneous confidence bounds ' () 38 Ann. Math. Statist. : 1853 -1867.

    • Search Google Scholar
  • LI, W. V. and SHAO, Q.-M., Small ball estimates for Gaussian processes under Sobolev type norms, J. Theoret. Probab. 12 (1999), 699-720.

    'Small ball estimates for Gaussian processes under Sobolev type norms ' () 12 J. Theoret. Probab : 699 -720.

    • Search Google Scholar
  • LIFSHITS, M. A., Asymptotic behavior of small ball probabilities, Probability Theory and Mathematical Statistics (Proc. 1998 Vilnius Conference), ed. by B. Grigelionis et al. (to appear).

    Asymptotic behavior of small ball probabilities , ().

  • LI, W.V., Lim inf results for the Wiener process and its increments under the L2- norm, Probab. Theory Related Fields 92 (1992), 69-90. MR 93g:60077

    'Lim inf results for the Wiener process and its increments under the L2- norm ' () 92 Probab. Theory Related Fields : 69 -90.

    • Search Google Scholar
  • SHAO, Q.-M. and WANG, D., Small ball probabilities of Gaussian fields, Probab. Theory Related Fields 102 (1995), 511-517. MR 96h:60069

    'Small ball probabilities of Gaussian fields ' () 102 Probab. Theory Related Fields : 511 -517.

    • Search Google Scholar
  • SHI, Z., Small ball probabilities for a Wiener process under weighted sup-norms, with an application to the supremum of Bessel local times, J. Theoret. Probab. 9 (1996), 915-929. CMP 97 04

    'Small ball probabilities for a Wiener process under weighted sup-norms, with an application to the supremum of Bessel local times ' () 9 J. Theoret. Probab. : 915 -929.

    • Search Google Scholar
  • STOLZ, W., Some small ball probabilities for Gaussian processes under non-uniform norms, J. Theoret. Probab. 9 (1996), 613-630. MR 97h:60036

    'Some small ball probabilities for Gaussian processes under non-uniform norms ' () 9 J. Theoret. Probab. : 613 -630.

    • Search Google Scholar
  • TALAGRAND, M., The small ball problem for the Brownian sheet, Ann. Probab. 22 (1994), 1331-1354. MR 95k:60049

    'The small ball problem for the Brownian sheet ' () 22 Ann. Probab. : 1331 -1354.

  • MOGULSKII, A. A., Small deviations in the space of trajectories, Teor. Verojatnost. i Primenen. 19 (1974), 755-765. MR 51 #6927. See also: Theory Probab. Appl. 19 (1974), 726-736.

    'Small deviations in the space of trajectories ' () 19 Teor. Verojatnost. i Primenen. : 755 -765.

    • Search Google Scholar
  • KUELBS, J., LI, W. V. and TALAGRAND, M., Lim inf results for Gaussian samples and Chung's functional LIL, Ann. Probab. 22 (1994), 1879-1903. MR 96h:60047

    'Lim inf results for Gaussian samples and Chung's functional LIL ' () 22 Ann. Probab. : 1879 -1903.

    • Search Google Scholar
  • LEDOUX, M., Isoperimetry and Gaussian analysis, École d'Été de Probabilités de Saint-Flour XXIV, Lecture Notes in Mathematics, 1648, Springer, Berlin, 1996, 165-294.

    Isoperimetry and Gaussian analysis, École d'Été de Probabilités de Saint-Flour XXIV , () 165 -294.

    • Search Google Scholar